Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have thyroid, fever and on oral antibiotics. Can I give some Ayurvedic medicine with aloptahic?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 2003
Answered : 2430 Questions
My baby 1 year old got typhoid her boold culture show postive for typhoid , she has fever from almsot 10 days we have oral antbiotics froma last 4 days still she is getting fever howeever fever peak is reduced from 103 to 101.5 . Can we give some aurvedic medicne with aloptahic . Can we give her giloys sat.
Posted Wed, 25 Sep 2013 in Ayurveda
Answered by Dr. Munish Sood 2 hours later
Brief Answer:
Antibiotics and Giloy

Detailed Answer:

Thanks for contacting Ayurveda with your query.

Before proceeding with ayurveda form of treatment in typhoid, I would like you to know that antibiotic therapy generally is very sufficient to take care of active infection. She would recover well with this therapy.

But if you wish to explore further treatment to treat typhoid, I usually order Widal titre and then choose to use Giloy is 'ushna" (HOT) in potency. You can consult an Ayurveda Physician at your locality, before giving trying this baby.

Do revert back with your concerns regarding blood culture report for further line of management.

Dr. Munish Sood
Consultant & Physician
Naimittika Clinic
Above answer was peer-reviewed by
Follow-up: Have thyroid, fever and on oral antibiotics. Can I give some Ayurvedic medicine with aloptahic? 1 hour later
Dear Doctor ,

Please find attached report and suggest some medicne which can help with alopathic

We are giveing her ziprex 100 3.5 ml twice day and azithrol 200 mg 4 ml once day we are giving this medicne for almost 4 days but still she is getting fever.

please note nearby i done have some good ayurvedic doctor else i would have gone there

with fever she also havinh diirrehea , we XXXXXXX giving ger lot of ORS and coconut water
Answered by Dr. Munish Sood 53 minutes later
Brief Answer:
Preventive and Therapeutic Aspect

Detailed Answer:

Thank you for writing back with the details and attaching the reports.

Please find below mentioned answers for your concerns:

1. Diarrhea is common and could be due to Adverse drug reaction of both the drugs, since infant intestinal flora is not fully mature to absorb the drug OR it could be due to Typhoid fever entering in its Second week, where constipation is replaced by diarrhea. (since blood culture is done and is 90% positive in first week).

2. Because baby is one year old, I would sincerely advice for a Child specialist examination and consultation because vaccine is available against salmonella (Typhi VI) and he may guide you for the same.

3. In the mean time what can be done is a change in the dietary regimen:

i. Give soft food: Ganji (rice or sabu),kheer (payasam), soft rice with milk/ghee/ plain daal, boiled
vegetables, plenty of water and fluids (lime water, coconut OR electral water) ORS is an ideal
ii. Avoid cold water,oily or fried foods
iii. You can give her XXXXXXX banana, pear, water melon and dry biscuits.
v. To use Giloy, buy “Amrita arishta (decoction) from market and give 2ml with equal amount of
water 2ml (total=4ml) after meals. or syrup FEVEREX from Dhanwantri pharmacy which contains
giloy as one of the main ingredient (1/2 table spoon full-three times a day) [because you
said that there are no Ayurveda Doctors nearby, so specific medicine is given]
vi.     Massage whole body with “mahalakshadi tail” which will give relief to the baby and help her
recover better.

Please do not stop the antibiotics which have been advised by your doctor at any cost unless he advises to stop them. Continue the medicines as advised by your doctor.

Do revert back for any clarifications. I hope this information helps.

Dr. Munish Sood
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor